# SDR FDEA201101060057

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 657N316112
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTENTIAL SHORT EDGE MARGIN CONDITIONS IN THE 657N3161-12  FITTING DUE TO   INCOMING FASTENER HOLE LOCATIONS AT STA 1640, S 17R TO S 18R AT STA 1640, STRINGER 17 AND 18 R.  A REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION ON STAM W/C 118350400EZR02 AND STAM EA 757-5362-16-F2967, REV-DATED 10/12/20010.   EA F5310-143241 ISSUED FOR PENDING DTA REQUIREMENTS 8110-3 DATED  12/16/2010.  THIS SNRM IS FOR TRACKING PURPOSES ONLY AND IS CLASSIFIED AS A MAJOR.
